Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Trying to conceive, frequent prolonged period cycles. Copped IUD removed. Causes for infertility?

i had my copper IUD taken out in Jan of this year, my partner and i are trying to concieve but we are having no luck in falling pregnant. my periods used to be about every 28 days and lasting on average of 5 days of normal bleeding now they are every 2 weeks lasting for a week and normal bleeding. should i be concerned?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
Hi Rebecca
Welcome to HealthcareMagic
Condition of frequent period is known as polymenorrhea and it could be due to hormonal imbalance. You and your partner need to be evaluated thoroughly for the cause of infertility. You should consult a gynecologist and need to undergo physical examination,hormonal investigations and test for patency of fallopian tube. Take care.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor